Free Access
Volume 16, Number 1, January-March 2010
Page(s) 77 - 91
Published online 21 October 2008
  1. N. Ackermann, On a periodic Schrödinger equation with nonlinear superlinear part. Math. Z. 248 (2004) 423–443. [CrossRef] [MathSciNet]
  2. N. Ackermann, A superposition principle and multibump solutions of periodic Schrödinger equations. J. Func. Anal. 234 (2006) 277–320. [CrossRef]
  3. C.O. Alves, P.C. Carrião and O.H. Miyagaki, On the existence of positive solutions of a perturbed Hamiltonian system in Formula . J. Math. Anal. Appl. 276 (2002) 673–690. [CrossRef] [MathSciNet]
  4. A.I. Ávila and J. Yang, On the existence and shape of least energy solutions for some elliptic systems. J. Diff. Eq. 191 (2003) 348–376. [CrossRef]
  5. A.I. Ávila and J. Yang, Multiple solutions of nonlinear elliptic systems. Nonlinear Differ. Equ. Appl. 12 (2005) 459–479.
  6. T. Bartsch and D.G. De Figueiredo, Infinitely many solutions of nonlinear elliptic systems, in Progress in Nonlinear Differential Equations and Their Applications 35, Birkhäuser, Basel/Switzerland (1999) 51–67.
  7. T. Bartsch and Y. Ding, Deformation theorems on non-metrizable vector spaces and applications to critical point theory. Math. Nach. 279 (2006) 1–22.
  8. V. Benci and P.H. Rabinowitz, Critical point theorems for indefinite functionals. Inven. Math. 52 (1979) 241–273. [CrossRef]
  9. V. Coti-Zelati and P.H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials. J. Amer. Math. Soc. 4 (1991) 693–727. [CrossRef] [MathSciNet]
  10. V. Coti-Zelati and P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Formula . Comm. Pure Appl. Math. 45 (1992) 1217–1269. [CrossRef] [MathSciNet]
  11. D.G. De Figueiredo and Y.H. Ding, Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003) 2973–2989. [CrossRef] [MathSciNet]
  12. D.G. De Figueiredo and P.L. Felmer, On superquadratic elliptic systems. Trans. Amer. Math. Soc. 343 (1994) 97–116.
  13. D.G. De Figueiredo and J. Yang, Decay, symmetry and existence of solutions of semilinear elliptic systems. Nonlinear Anal. 33 (1998) 211–234. [CrossRef] [MathSciNet]
  14. D.G. De Figueiredo, J. Marcos do Ó and B. Ruf, An Orlicz-space approach to superlinear elliptic systems. J. Func. Anal. 224 (2005) 471–496. [CrossRef]
  15. Y. Ding and L. Jeanjean, Homoclinic orbits for a non periodic Hamiltonian system. J. Diff. Eq. 237 (2007) 473–490. [CrossRef]
  16. Y. Ding and F.H. Lin, Semiclassical states of Hamiltonian systems of Schrödinger equations with subcritical and critical nonlinearies. J. Partial Diff. Eqs. 19 (2006) 232–255.
  17. J. Hulshof and R.C.A.M. Van de Vorst, Differential systems with strongly variational structure. J. Func. Anal. 114 (1993) 32–58. [CrossRef]
  18. W. Kryszewski and A. Szulkin, An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181–3234. [CrossRef] [MathSciNet]
  19. W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to semilinear Schrödinger equations. Adv. Differential Equations 3 (1998) 441–472. [MathSciNet]
  20. G. Li and A. Szulkin, An asymptotically periodic Schrödinger equation with indefinite linear part. Comm. Contemp. Math. 4 (2002) 763–776. [CrossRef]
  21. G. Li and J. Yang, Asymptotically linear elliptic systems. Comm. Partial Diff. Eq. 29 (2004) 925–954. [CrossRef]
  22. A. Pistoia and M. Ramos, Locating the peaks of the least energy solutions to an elliptic system with Neumann boundary conditions. J. Diff. Eq. 201 (2004) 160–176. [CrossRef]
  23. M. Reed and B. Simon, Methods of Modern Mathematical Physics, IV Analysis of Operators. Academic Press, New York (1978).
  24. E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian stysems. Math. Z. 209 (1992) 133–160.
  25. B. Sirakov, On the existence of solutions of Hamiltonian elliptic systems in RN. Adv. Differential Equations 5 (2000) 1445–1464. [MathSciNet]
  26. C. Troestler and M. Willem, Nontrivial solution of a semilinear Schrödinger equation. Comm. Partial Diff. Eq. 21 (1996) 1431–1449. [CrossRef] [MathSciNet]
  27. M. Willem, Minimax Theorems. Birkhäuser, Berlin (1996).
  28. J. Yang, Nontrivial solutions of semilinear elliptic systems in Formula . Electron. J. Diff. Eqns. 6 (2001) 343–357.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.